Alert archive / Arkansas / Flash Flood Warnings in 2024

Flash Flood Warning 20, NWS Tulsa, OK

June 3, 2024Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 3, 2024, 2:09 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2024, 2:09 PM CDT (19:09 UTC)
Expired
Jun 3, 2024, 5:15 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 10 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 2:20 PM CDTFLASH FLOODFort Smith, ARCars stalled on 6th St and Midland.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WGUS54 KTSA 031909
FFWTSA
ARC033-131-OKC079-135-032215-
/O.NEW.KTSA.FF.W.0020.240603T1909Z-240603T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
209 PM CDT Mon Jun 3 2024

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Crawford County in northwestern Arkansas...
  Northwestern Sebastian County in west central Arkansas...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 515 PM CDT.

* At 209 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Van Buren...
  Greenwood...                       Alma...
  Barling...                         Pocola...
  Roland...                          Lavaca...
  Arkoma...                          Hackett...
  Bonanza...                         Moffett...
  Fort Smith Regional Airport...     Jenny Lind...
  Excelsior...                       Kibler...
  Central City...                    Concord...
  Mill Creek...                      Rye Hill...

This includes the following highways...
	Interstate 540 between mile markers 1 and 14.
	Interstate 40 in Oklahoma between mile markers 321 and 328.
	Interstate 40 in Arkansas between mile markers 0 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3547 9457 3548 9418 3520 9421 3519 9458

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
522 
WGUS74 KTSA 031954
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
254 PM CDT Mon Jun 3 2024

ARC033-131-OKC079-135-032215-
/O.CON.KTSA.FF.W.0020.000000T0000Z-240603T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Sebastian AR-Le Flore OK-Sequoyah OK-
254 PM CDT Mon Jun 3 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT THIS 
AFTERNOON FOR SOUTHWESTERN CRAWFORD, NORTHWESTERN SEBASTIAN, 
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...

At 254 PM CDT, trained weather spotters reported flash flooding in 
and near Fort Smith. Up to 2 inches of rain have fallen, but the 
heavy rainfall has moved east of the warned area. Additional 
rainfall amounts up to 0.5 inches are possible in the warned area. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Fort Smith...                      Van Buren...
Greenwood...                       Alma...
Barling...                         Pocola...
Roland...                          Lavaca...
Arkoma...                          Hackett...
Bonanza...                         Moffett...
Fort Smith Regional Airport...     Jenny Lind...
Excelsior...                       Kibler...
Central City...                    Concord...
Mill Creek...                      Rye Hill...

This includes the following highways...
	Interstate 540 between mile markers 1 and 14.
	Interstate 40 in Oklahoma between mile markers 321 and 328.
	Interstate 40 in Arkansas between mile markers 0 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3547 9457 3548 9418 3520 9421 3519 9458

FLASH FLOOD...OBSERVED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:05 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 3, 2:05 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
205 PM CDT Mon Jun 3 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through Tonight)
Issued at 205 PM CDT Mon Jun 3 2024

The strong/marginally severe convective bow echo continues to
surge eastward/southeastward in far Southeast OK and West-Central
AR early this afternoon. Wind gusts up to 60 mph and hail up to an
inch in diameter continue to be the primary hazards.
Additionally, very heavy rainfall has been observed, with radar
estimating instantaneous rainfall rates between 2-4+ inches per
hour in the heaviest rain. Nuisance flooding and flash flooding
will remain a concern until the convection pushes out of the
forecast area mid-late afternoon. Some of the heaviest rain
amounts have totaled between 1 and 3 inches, per surface obs and
Oklahoma Mesonet obs.

Latest 12z runs of the CAMs still suggest redevelopment of
another cluster of thunderstorms/mesoscale convective system (MCS)
early to mid evening across Western/Central OK as lobe of
vorticity spins up along/ahead of another shortwave trough that
will move across the Southern/Central Plains tonight. With the
boundary layer for much of Eastern OK and Northwest AR being
somewhat stable and worked over behind this morning’s/early
afternoon convection, there is still some uncertainty how this
convection will evolve this evening. Have maintained NBM PoPs,
with some minor adjustments, for tonight and into Tuesday morning.
PoPs may need to be further adjusted as the event unfolds this
evening. With the assumption of another MCS spawning this evening,
damaging wind gusts and very heavy rainfall will be the main
concerns (with large hail up to 1 inch in diameter being
secondary) as the MCS advances southeastward into Southeast OK
late this evening and into the overnight hours. North of this
feature, generally along and north of I-40 in Northeast OK, the
shortwave trough is also expected to help produce isolated to
scattered showers and thunderstorms that will gradually progress
eastward into West-Central/Northwest AR after midnight. A few of
these particular thunderstorms may be strong and/or marginally
severe as well, with heavy rainfall, damaging wind gusts and large
hail being the primary hazards. Hi-res model data have the MCS
moving out of the forecast area by or just after sunrise Tuesday.
Will continue to monitor and adjust the forecast as needed.

Mejia

&&

.LONG TERM...
(Tuesday through Monday)
Issued at 205 PM CDT Mon Jun 3 2024

Showers and thunderstorms should be ongoing across parts of
Southeast OK and into Northwestern AR at daybreak Tuesday morning,
which should continue to move eastward/southeastward as the
morning progresses. The “troughiness” mid/upper-level pattern will
persist through the daytime on Tuesday, though the majority of
Tuesday is expected to be mostly dry for most locations. However,
yet another mid-level shortwave trough will arrive over the region
Tuesday evening/night into Wednesday morning as a surface frontal
boundary also approaches from the northwest. Another MCS is
forecast to develop near/ahead of the approaching front as a
result. There is still a lot of uncertainty with how this scenario
will evolve and unfold, timing and locations included. Main
hazards with this scenario would be damaging wind gusts and large
hail.

Much more benign and stable conditions arrive by Wednesday
afternoon as northwest flow pattern aloft commences and dominates
through the middle part of the week. Wednesday morning’s cold
front may meander/stall across the forecast area during the
daytime Wednesday, perhaps even lifting northward Wednesday
evening/night. By Thursday morning, a stronger surge of surface
high pressure from the Northern Plains is expected to push the
cold front through the entire forecast area, exiting sometime
Thursday night/Friday morning. A few ensemble members and medium-
range deterministic models have isolated showers/thunderstorms
developing along the cold front as it advances southward Thursday
afternoon/evening, but with low confidence in this occurring,
decided to leave the mention of precipitation out of the forecast
for now.

Mid/upper-level ridging will build over West TX/East NM by
Friday, with northwest flow continuing over our region. A few mid-
level perturbations will have to be monitored in later forecasts
for additional thunderstorm complexes rolling through the
northwest flow aloft this upcoming weekend. Otherwise, near
seasonal to slightly above seasonal temperatures are expected this
weekend. Beyond this weekend, forecast uncertainty drastically
increases and forecast confidence is low.

Mejia

&&

.AVIATION...
(18Z TAFS)
Issued at 1248 PM CDT Mon Jun 3 2024

Convection will continue to spread east and southeast across
Southeast Oklahoma and Northwest Arkansas this afternoon...with
precip exiting Northeast Oklahoma TAF sites early afternoon.
Within the convection...IFR/MVFR conditions with gusty to strong
winds along with heavy rainfall are forecast. By late afternoon
the majority of this activity should be east and southeast of the
TAF sites. Behind the precip...VFR conditions with scattered to
broken mid and high clouds are forecast to become common into
tonight across the CWA. Additional storms become possible again
tonight and will continue with Prob30 groups for timing. MVFR
conditions then look to return late tonight into Tuesday morning
for the majority of the CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  85  69  89 /  40  20  70   0
FSM   70  86  72  91 /  30  20  70  20
MLC   69  87  70  89 /  30  10  60  10
BVO   66  84  64  89 /  40  20  70   0
FYV   66  83  66  86 /  40  30  80  20
BYV   66  84  67  86 /  40  40  80  20
MKO   68  84  69  87 /  40  10  70  10
MIO   66  84  66  86 /  40  30  80  10
F10   68  85  68  87 /  40  10  70  10
HHW   68  85  71  86 /  30  20  30  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...67
LONG TERM....67
AVIATION...20
Hazardous weather outlook, Jun 3, 1:18 PM CDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
118 PM CDT Mon Jun 3 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
118 PM CDT Mon Jun 3 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A complex of showers and thunderstorms will continue to move east
and southeast over eastern Oklahoma and northwest Arkansas
this afternoon. Severe weather potentials remain with
these storms across southeast Oklahoma and northwest Arkansas.
Damaging winds are the primary threat with a secondary threat of
large hail. Locally heavy rainfall will also be a concern with the
storms today, which may result in some localized flooding issues.
Majority of these storms should be exiting by late this afternoon.

Additional storm chances return overnight tonight for eastern
Oklahoma and northwest Arkansas, with another potential storm
complex developing and moving through the region. Limited severe
potentials along with additional locally heavy rainfall would be
capable with any storm development overnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Another round of thunderstorms is expected Tuesday evening and
overnight as a weak cold front moves into the area from the north.
Some of these storms will likely be severe, and locally heavy
rainfall will also be possible. Thunderstorm chances will return
by Friday night through the weekend as storms that develop in the
high plains each afternoon move southeast towards our area each
night.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jun 3, 12:51 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1251 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     Hail             3 E Enterprise          35.25N 95.33W
06/03/2024  E1.00 Inch       Haskell            OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

KAH
Local storm report, Jun 3, 12:58 PM CDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1258 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     Hail             3 E Enterprise          35.25N 95.33W
06/03/2024  E1.00 Inch       Haskell            OK   Public

&&

JDS
Special weather statement, Jun 3, 1:10 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 PM CDT Mon Jun 3 2024

ARZ019-029-OKZ049-068-069-072-074>076-031900-
Sebastian AR-Crawford AR-Haskell OK-Adair OK-Latimer OK-Sequoyah OK-
Cherokee OK-Pushmataha OK-Le Flore OK-
110 PM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN CRAWFORD...SEBASTIAN...
PUSHMATAHA...EASTERN HASKELL...SEQUOYAH...CENTRAL LATIMER...SOUTHERN
ADAIR...LE FLORE AND SOUTHEASTERN CHEROKEE COUNTIES THROUGH 200 PM
CDT...

At 110 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Bunch to 5 miles north of
Wister to 3 miles east of Antlers. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Poteau...
Cedarville...                     Clayton...
Natural Dam...                    Greenwood...
Alma...                           Barling...
Pocola...                         Muldrow...
Heavener...                       Roland...
Spiro...                          Arkoma...
Panama...                         Mansfield...
Talihina...                       Wister...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 13.
 Interstate 40 in Oklahoma between mile markers 297 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3431 9577 3509 9503 3573 9490 3575 9421
      3508 9420 3506 9425 3497 9424 3493 9445
      3471 9445 3451 9465 3451 9504 3425 9505
      3424 9515 3417 9515
TIME...MOT...LOC 1810Z 272DEG 29KT 3573 9473 3505 9473 3423 9556

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 3, 1:42 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
142 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Hail             Spiro                   35.25N 94.62W
06/03/2024  M0.75 Inch       Le Flore           OK   Trained Spotter

&&

JDS
Local storm report, Jun 3, 2:02 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
202 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     Flash Flood      1 NNW Fort Smith        35.40N 94.41W
06/03/2024                   Sebastian          AR   Public

            Street flooding reported on Midland blvd. in
            Fort Smith.

&&

JDS
Special weather statement, Jun 3, 2:08 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
208 PM CDT Mon Jun 3 2024

ARZ011-019-020-029-032000-
Sebastian AR-Madison AR-Franklin AR-Crawford AR-
208 PM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MADISON...
FRANKLIN...CRAWFORD AND SEBASTIAN COUNTIES THROUGH 300 PM CDT...

At 208 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Cedarville to Burnville to 3
miles south of Beauchamp. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Ozark...                          Charleston...
Cedarville...                     Mountainburg...
Greenwood...                      Alma...
Barling...                        Lavaca...
Mulberry...                       Mansfield...
Dyer...                           Hackett...
Altus...                          Hartford...
Huntington...                     Branch...
Midland...                        Denning...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 42.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3577 9370 3538 9371 3537 9375 3542 9380
      3531 9381 3532 9392 3523 9392 3523 9402
      3514 9403 3514 9414 3510 9414 3507 9425
      3497 9423 3496 9437 3493 9443 3515 9440
      3562 9447 3576 9405 3582 9362 3576 9361
TIME...MOT...LOC 1908Z 256DEG 26KT 3559 9431 3519 9418 3476 9425

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:42 AM CDTSpecial Weather StatementTSASebastian33 min
Jun 3, 12:43 PM CDTSpecial Weather StatementTSACrawford, Sebastian32 min
Jun 3, 1:10 PM CDTSpecial Weather StatementTSACrawford, Sebastian50 min
Jun 3, 1:48 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian4 hr
Jun 3, 1:50 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian25 min
Jun 3, 2:08 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian52 min
Jun 3, 2:37 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin38 min
Jun 3, 3:05 PM CDTSpecial Weather StatementTSAFranklin25 min
Jun 3, 3:12 AM CDTSpecial Weather StatementTSAChoctaw33 min
Jun 3, 6:46 AM CDTSpecial Weather StatementTSAMcIntosh29 min
Jun 3, 7:32 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg43 min
Jun 3, 8:06 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore39 min
Jun 3, 8:11 AM CDTSpecial Weather StatementTSAOsage34 min
Jun 3, 8:14 AM CDTSpecial Weather StatementTSANowata31 min
Jun 3, 8:30 AM CDTSpecial Weather StatementTSAOsage, Pawnee45 min
Jun 3, 8:37 AM CDTSpecial Weather StatementTSADelaware23 min
Jun 3, 8:46 AM CDTSpecial Weather StatementTSACraig29 min
Jun 3, 8:48 AM CDTSpecial Weather StatementTSAOttawa27 min
Jun 3, 9:01 AM CDTSpecial Weather StatementTSACreek29 min
Jun 3, 9:06 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington39 min
Jun 3, 9:19 AM CDTSpecial Weather StatementTSAOkfuskee26 min
Jun 3, 9:34 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa41 min
Jun 3, 9:40 AM CDTSpecial Weather StatementTSACraig20 min
Jun 3, 9:46 AM CDTSpecial Weather StatementTSAOkmulgee29 min
Jun 3, 10:06 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner39 min
Jun 3, 10:09 AM CDTSpecial Weather StatementTSAOkmulgee36 min
Jun 3, 10:28 AM CDTAreal Flood AdvisoryTSACreek, Tulsa, Wagoner3 hr
Jun 3, 10:41 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner34 min
Jun 3, 11:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Pittsburg45 min
Jun 3, 11:33 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee3 hr
Jun 3, 11:45 AM CDTSevere Thunderstorm WarningTSAPittsburg30 min
Jun 3, 11:57 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee48 min
Jun 3, 12:03 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Pittsburg, Wagoner3 hr
Jun 3, 12:06 PM CDTSpecial Weather StatementTSAPushmataha39 min
Jun 3, 12:08 PM CDTSevere Thunderstorm WarningTSAHaskell18 min
Jun 3, 12:34 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah41 min
Jun 3, 12:44 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah4 hr

Nearby

Flash Flood Warnings in Arkansas, 2024Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.